zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic moment problem and hedging of generalized Black-Scholes options. (English) Zbl 1228.91074
Summary: In mathematical finance one is interested in the quadratic error which occurs while replacing a continuously adjusted portfolio by a discretely adjusted one. We first study higher order approximations of stochastic integrals. Then we apply the results to quantify quadratic error which occurs in estimating the discretely adjusted hedging risk in pricing European options in a generalized Black-Scholes market.

91G60Numerical methods in mathematical finance
65D05Interpolation (numerical methods)
60H35Computational methods for stochastic equations
91G20Derivative securities
Full Text: DOI
[1] Bishwal, J. P. N.: A new estimating function for discretely sampled diffusions, Random operators and stochastic equations 15, 65-88 (2007) · Zbl 1164.62035 · doi:10.1515/ROSE.2007.005
[2] D.L. Fisk, Quasimartingales and stochastic integrals, Technical Report No. 1, Department of Mathematics, Michigan State University, Michigan, 1963.
[3] Geiss, S.: Quantitative approximation of certain stochastic integrals, Stochast. stochast. Rep. 73, 241-270 (2002) · Zbl 1013.60031 · doi:10.1080/1045112021000025934
[4] Geiss, S.: Weighted BMO and discrete time hedging withing the Black-Scholes model, Probab. theory related fields 132, 13-38 (2005) · Zbl 1067.60027 · doi:10.1007/s00440-004-0389-0
[5] Geiss, C.; Geiss, S.: On approximation of a class of stochastic integrals and interpolation, Stochast. stochast. Rep. 76, 339-362 (2004) · Zbl 1060.60056 · doi:10.1080/10451120410001728445
[6] Geiss, C.; Geiss, S.: On an approximation problem for stochastic integrals where random time nets do not help, Stoch. process. Appl. 116, 407-422 (2006) · Zbl 1088.60054 · doi:10.1016/j.spa.2005.10.002
[7] Gikhman, I. I.; Skorohod, A. V.: Stochastic differential equations, (1972) · Zbl 0242.60003
[8] Gobet, E.; Temam, E.: Discrete time hedging errors for options with irregular payoffs, Finance and stochastics 5, 357-367 (2001) · Zbl 0978.91036 · doi:10.1007/PL00013539
[9] Hujo, M.: Is the approximation rate for certain stochastic integrals always 1/n?, J. theor. Probab. 19, 190-203 (2006) · Zbl 1105.60048
[10] Ikeda, N.; Watanabe, S.: Stochastic differential equations and diffusion processes, (1989) · Zbl 0684.60040
[11] Karatzas, I.; Shreve, S. E.: Brownian motion and stochastic calculus, (1987) · Zbl 0615.60075
[12] Mao, X.: Stochastic differential equations and applications, (1995) · Zbl 0830.60054
[13] Jr., H. P. Mckean: Stochastic integrals, (1969) · Zbl 0191.46603
[14] Protter, P.: Stochastic integration and differential equations: A new approach, (1990) · Zbl 0694.60047
[15] Stratonovich, R. L.: A new representation for stochastic integrals and equations, SIAM J. Control 4, 362-371 (1966) · Zbl 0143.19002 · doi:10.1137/0304028
[16] R. Zhang, Couverture approchée des options Européennes, Ph.D. Thesis, Ecole Nationale des Ponts et Chaussées, Paris, 1998.